Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 9, 2011, 5:19 PM EDT for Schley County, Stewart County, Webster County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2011, 5:19 PM EDT (21:19 UTC)
- Expired
- Aug 9, 2011, 5:45 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
Counties Schley County, GA, Stewart County, GA, Webster County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 768 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 800 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
152
WWUS82 KFFC 092119
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
519 PM EDT TUE AUG 9 2011
GAZ091-092-102>104-092145-
519 PM EDT TUE AUG 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WEBSTER...SUMTER...STEWART...SCHLEY AND MARION COUNTIES UNTIL 545
PM EDT...
AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR FRIENDSHIP
TO NEAR LUMPKIN...AND MOVING SOUTHEAST AT 35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WEBSTER...SUMTER...STEWART...SCHLEY AND MARION COUNTIES
THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE SEMINOLE...PRESTON...WESTVILLE...PROVIDENCE CANYON STATE
PARK...RICHLAND...WALLS CROSSING...ELLAVILLE...CHURCH HILL...
DRANEVILLE...PUTNAM...DOYLE...FRIENDSHIP...SHILOH...CONCORD AND
SANFORD.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3192 8468 3192 8486 3192 8492 3193 8494
3212 8498 3215 8472 3229 8457 3228 8423
3193 8441 3195 8444 3193 8444 3191 8446
TIME...MOT...LOC 2118Z 299DEG 42KT 3214 8437 3202 8453
3200 8478
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 9, 3:45 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Aug 9, 3:45 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT TUE AUG 9 2011
.SHORT TERM /TONIGHT THROUGH THURSDAY/...
A WEAK COLD FRONT EXPECTED TO DRIFT INTO N GA TONIGHT AND TO CENTRAL
GA WEDNESDAY AND WILL LIKELY LINGER ACROSS THE AREA THURSDAY.
SIGNIFICANT SHORT WAVE WILL MOVE ACROSS THE AREA TONIGHT AND WITH
LARGE CAPES OVER THE AREA THIS AFTERNOON...SEVERE STORMS WILL BE
POSSIBLE WITH DAMAGING WINDS AND HAIL.
DRIER AIRMASS EXPECTED OVER THE AREA FOR WEDNESDAY WITH THE PASSAGE
OF THE WAVE AND WILL GO WITH NO POPS FOR THE FORECAST. CAN NOT
COMPLETELY RULE SMALL POTENTIAL FOR A THUNDERSTORM OVER THE FAR
SOUTHERN PORTION OF THE CWA. OVERALL MUCH LESS INSTABILITY IS
FORECAST.
MODELS INCONSISTENT WITH THE FORECAST FOR THURSDAY MAINLY HAVING TO
DO WITH THE INFLUENCE OF ANOTHER SHORT WAVE. THE NAM IS PLAYING UP
THE CHANCES FOR PRECIP LATER WEDNESDAY NIGHT AND THURSDAY AND THE
GFS MUCH LESS SO. HAVE GENERALLY TAKEN A COMPROMISE WITH 20-30
PERCENT POPS FOR N GA WEDNESDAY NIGHT AND ACROSS THE AREA ON THURSDAY
INTO THURSDAY NIGHT.
MOS HIGH TEMPERATURES CLOSE FOR WEDNESDAY AND HAVE LEANED TOWARD THE
WARMER SIDE WITH A DRIER AIRMASS EXPECTED. MOS HIGH TEMPERATURES
SIGNIFICANTLY DIFFER FOR THURSDAY AND HAVE GENERALLY WENT WITH A
BLEND OR SLIGHTLY WARMER THAN A PURE BLEND. HEAT ADVISORY WILL BE
ALLOWED TO EXPIRE THIS EVENING. WITH DRIER RH'S OVER THE AREA FOR
WEDNESDAY...HEAT INDICES OF 105 OR GREATER ARE NOT EXPECTED.
OVERALL CONFIDENCE IS MEDIUM.
.LONG TERM /FRIDAY THROUGH TUESDAY/...
A WEAK FRONT COULD CONTINUE TO LINGER ACROSS THE STATE FRIDAY INTO
SATURDAY WITH AT LEAST SOME CHANCE FOR SHOWERS AND STORMS. ANOTHER
COLD FRONT MOVES TO THE AREA FOR SUNDAY WITH A WELL DEFINED UPPER
TROUGH ASSOCIATED THAT WILL GIVE POTENTIAL FOR SHOWERS AND STORMS
ACROSS MUCH OF THE AREA. PASSAGE OF THE UPPER SYSTEM COULD DRY
THINGS OUT FOR MONDAY AND TUESDAY WITH ONLY SMALL CHANCES FOR PRECIP
IN THE FORECAST.
&&
.CLIMATE...
RECORDS FOR 08-09
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 105 2007 74 1997 78 2007 60 2004
1989
KATL 103 2007 73 1997 79 2007 59 1976
KCSG 100 2007 80 1997 79 2007 61 1950
KMCN 103 2007 77 1989 78 2007 61 2004
2002
RECORDS FOR 08-10
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 104 2007 74 1970 77 1987 60 1953
KATL 103 2007 75 2004 78 2007 61 1990
1898 1953
1879
KCSG 104 2007 78 2004 79 1983 62 1953
KMCN 105 2007 76 2004 76 2007 60 2002
1927
RECORDS FOR 08-11
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 102 2007 72 1970 79 2007 60 1989
KATL 100 2007 73 1970 81 2007 62 1917
1890
1879
KCSG 103 2007 78 1970 81 2007 63 1954
KMCN 101 2007 79 1970 78 2007 60 2002
1922
RECORDS FOR 08-12
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 104 1925 73 1970 75 1934 61 1967
KATL 98 1999 73 1940 80 1881 59 1890
1957 1922
KCSG 101 1999 81 2008 77 2010 65 1989
2004
KMCN 102 1925 74 1919 77 1925 62 1967
RECORDS FOR 08-13
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 104 1925 72 1922 75 1926 56 1964
1925
KATL 100 2007 73 1992 80 1881 56 1964
1922
KCSG 98 1995 82 1992 79 2010 61 1964
KMCN 101 1999 80 1986 79 1925 59 1967
1925
RECORDS FOR 08-14
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 102 1925 71 1991 78 1925 57 1964
KATL 99 2007 73 1991 78 2007 56 2004
1995
1980
KCSG 102 1999 76 1991 78 2010 60 1967
1964
KMCN 102 1999 72 1931 77 2010 56 1967
1964
RECORDS FOR 08-15
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 2007 71 1964 77 1915 62 1979
1918 1967
1964
KATL 102 2007 69 1890 77 1908 62 1962
1995
KCSG 102 1995 82 1969 81 1995 63 1967
1963
KMCN 104 2007 80 1928 76 1927 58 1967
&&
.AVIATION...
18Z UPDATE...
VFR CIGS/VISIBILITIES WILL CONTINUE OUTSIDE OF CONVECTION. SHORT
TERM MODELS SHOWING BEST CHANCES SOUTH OF ATL AREA AND AHN...BUT
COULD SEE ISOLATED TO SCATTERED DEVELOPMENT...WITH 21-23Z TIME
FRAME LOOKING BEST ATL AND AHN. WHILE TSTMS POSSIBLE AT TAF SITES
EXACT TIMING/LOCATIONS STILL A QUESTION SO HAVE PUT CB IN AFTER
19Z AS CU FIELD IS INCREASING AND SHOULD START REACHING CONVECTIVE
TEMPERATURE. WEST TO NORTHWEST WINDS...GRADIENT AND VWP INDICATING
GUSTS AT LEAST THRU 01-03Z...THEN DIMINISHING TO 5-8KTS...
INCREASING NEAR 10KTS ONCE AGAIN TOMORROW.
//ATL CONFIDENCE...18Z UPDATE...
HIGH ON WINDS...CIGS AND VSBYS.
MEDIUM ON CONVECTION AFTER 18Z...LOW ON IMPACTING ATLANTA.
12
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 70 98 69 95 / 30 5 5 20
ATLANTA 71 94 74 91 / 30 5 5 30
BLAIRSVILLE 64 87 67 84 / 30 10 20 30
CARTERSVILLE 68 95 69 91 / 30 10 20 30
COLUMBUS 73 96 75 94 / 40 5 0 30
GAINESVILLE 71 93 72 91 / 30 10 20 30
MACON 72 97 70 96 / 40 5 0 30
ROME 69 94 70 91 / 30 10 30 30
PEACHTREE CITY 69 94 68 91 / 30 5 5 30
VIDALIA 74 97 73 97 / 40 10 0 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BIBB...BLECKLEY...CRISP...DODGE...DOOLY...EMANUEL...
HOUSTON...JEFFERSON...JOHNSON...LAURENS...MACON...MARION...
MONTGOMERY...PEACH...PULASKI...SCHLEY...STEWART...SUMTER...
TELFAIR...TOOMBS...TREUTLEN...TWIGGS...WASHINGTON...WEBSTER...
WHEELER...WILCOX...WILKINSON.
&&
BDLHazardous weather outlook, Aug 9, 3:00 PM EDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 300 PM EDT TUE AUG 9 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 300 PM EDT TUE AUG 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED NORTH AND CENTRAL GEORGIA. ISOLATED SEVERE STORMS ARE POSSIBLE. HEAT ADVISORY REMAINS IN PLACE FOR PORTIONS OF CENTRAL AND EASTERN GEORGIA. .SYNOPSIS... AS THE FRONTAL BOUNDARY APPROACHES FROM THE NORTHWEST...LINGERING OUTFLOW BOUNDARIES...AND A WEAK SHORTWAVE EXPECTED TO MOVE ACROSS WEST GEORGIA THIS EVENING WILL AID IN DEVELOPMENT OF SCATTERED TO NUMEROUS THUNDERSTORMS THROUGH THIS EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING... GUSTY WINDS TO 60 MPH...UP TO QUARTER SIZED HAIL...AND HEAVY DOWNPOURS. ADDITIONALLY...DANGEROUS CONDITIONS CONTINUE ACROSS PORTIONS OF CENTRAL AND EASTERN GEORGIA WITH AFTERNOON HEAT INDEX VALUES EXPECTED TO REACH 105 TO 110. .DISCUSSION... AN UNSTABLE ATMOSPHERE REMAINS ACROSS THE FORECAST AREA...WITH CAPES OF 3000 TO 4000 J/KG AND LIFTED INDEX VALUES AROUND -7... THIS WILL AID IN THE DEVELOPMENT OF ISOLATED STRONG TO SEVERE STORMS. THE GREATEST THUNDERSTORM POTENTIAL IS GENERALLY ALONG AND SOUTH OF A LINE FROM CARROLLTON...TO ATHENS. PRECIPITABLE WATER VALUES ARE NEAR 2 INCHES ACROSS THE AREA...WITH LOCALLY HEAVY RAIN EXPECTED WHICH COULD RESULT IN LOCALIZED FLOODING AND PONDING OF WATER ON ROADWAYS. IN ADDITION TO THE THUNDERSTORM ACTIVITY...HOT TEMPERATURES CONTINUE...ESPECIALLY ACROSS PORTIONS OF CENTRAL AND EAST GEORGIA WHERE WEAK SURFACE HIGH PRESSURE WILL MAINTAIN ITS HOLD ANOTHER DAY. A HEAT ADVISORY REMAINS IN PLACE FOR AREAS ALONG AND SOUTH OF A LINE FROM CUSSETA TO MACON TO AUGUSTA FOR AFTERNOON HEAT INDEX VALUES BETWEEN 105 AND 110. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Aug 9, 4:50 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL LULA 34.39N 83.66W
08/09/2011 E0.88 INCH HALL GA PUBLIC
PUBLIC REPORTS GUSTY WINDS...HEAVY RAINS...AND
NICKLE-SIZED HAIL.
&&
RGARCIALocal storm report, Aug 9, 4:55 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM TSTM WND DMG FORSYTH 33.03N 83.94W
08/09/2011 MONROE GA 911 CALL CENTER
MONROE COUNTY 911 RELAYED REPORTS OF NUMEROUS DOWNED
TREES IN THE COUNTY. HALF A DOZEN HOUSES WITH TREE DAMAGE
AND A HOUSE WITH PART OF ITS ROOF DAMAGED BY WINDS.
&&
RGARCIASpecial weather statement, Aug 9, 4:55 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EDT TUE AUG 9 2011
GAZ085-086-092145-
455 PM EDT TUE AUG 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN JOHNSON AND EMANUEL COUNTIES UNTIL 545 PM EDT...
AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER KITE...MOVING EAST AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
JOHNSON AND EMANUEL COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE MEEKS...KITE...NORRISTOWN JUNCTION...
BLUNDALE...DELLWOOD...COVENA...MODOC...SUMMERTOWN...SWAINSBORO...
NUNEZ...LEXSY...CANOOCHEE...GEORGE L SMITH STATE PARK...TWIN CITY AND
STILLMORE.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3254 8203 3255 8208 3251 8215 3241 8219
3236 8224 3234 8224 3263 8269 3280 8256
3279 8248 3276 8245 3277 8240 3271 8209
3266 8208 3260 8200
TIME...MOT...LOC 2055Z 288DEG 23KT 3267 8255Special weather statement, Aug 9, 5:13 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT TUE AUG 9 2011
GAZ086-098-112-113-092145-
513 PM EDT TUE AUG 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN TREUTLEN...NORTHERN TOOMBS...NORTHERN MONTGOMERY AND SOUTHERN
EMANUEL COUNTIES UNTIL 545 PM EDT...
AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ZAIDEE...MOVING EAST AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE KIBBEE...TARRYTOWN...ZAIDEE...FIVE
POINTS...NORMANTOWN...OAK PARK AND STILLMORE. BRIEF HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3236 8224 3234 8223 3226 8221 3225 8221
3229 8262 3246 8252 3246 8218 3243 8218
TIME...MOT...LOC 2113Z 273DEG 24KT 3237 8250Local storm report, Aug 9, 5:18 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG 2 SW FORT BENNING/LAWSO 32.33N 85.00W
08/09/2011 CHATTAHOOCHEE GA 911 CALL CENTER
FORT BENNING 911 RELAYED A REPORT OF A DOWNED LINE NEAR
BUILDING 1695.
&&
RGARCIASpecial weather statement, Aug 9, 5:19 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
519 PM EDT TUE AUG 9 2011
GAZ091-092-102>104-092145-
519 PM EDT TUE AUG 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WEBSTER...SUMTER...STEWART...SCHLEY AND MARION COUNTIES UNTIL 545
PM EDT...
AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR FRIENDSHIP
TO NEAR LUMPKIN...AND MOVING SOUTHEAST AT 35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WEBSTER...SUMTER...STEWART...SCHLEY AND MARION COUNTIES
THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE SEMINOLE...PRESTON...WESTVILLE...PROVIDENCE CANYON STATE
PARK...RICHLAND...WALLS CROSSING...ELLAVILLE...CHURCH HILL...
DRANEVILLE...PUTNAM...DOYLE...FRIENDSHIP...SHILOH...CONCORD AND
SANFORD.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3192 8468 3192 8486 3192 8492 3193 8494
3212 8498 3215 8472 3229 8457 3228 8423
3193 8441 3195 8444 3193 8444 3191 8446
TIME...MOT...LOC 2118Z 299DEG 42KT 3214 8437 3202 8453
3200 8478The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:03 PM EDT | Special Weather Statement | FFC | Heard, Troup | 42 min |
| Aug 8, 8:17 PM EDT | Special Weather Statement | FFC | Henry, Rockdale | 28 min |
| Aug 8, 8:25 PM EDT | Special Weather Statement | FFC | Toombs | 35 min |
| Aug 8, 8:27 PM EDT | Special Weather Statement | FFC | Oconee, Walton | 48 min |
| Aug 8, 8:30 PM EDT | Special Weather Statement | FFC | Fannin | 45 min |
| Aug 8, 8:32 PM EDT | Special Weather Statement | FFC | Jefferson | 28 min |
| Aug 8, 8:56 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 34 min |
| Aug 8, 9:05 PM EDT | Special Weather Statement | FFC | Crisp | 25 min |
| Aug 8, 9:06 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 39 min |
| Aug 8, 9:38 PM EDT | Special Weather Statement | FFC | Harris | 37 min |
| Aug 8, 9:39 PM EDT | Special Weather Statement | FFC | Jefferson | 36 min |
| Aug 8, 10:01 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 44 min |
| Aug 8, 10:42 PM EDT | Special Weather Statement | FFC | Bibb | 33 min |
| Aug 9, 2:40 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 50 min |
| Aug 9, 2:45 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Muscogee, Pike, Talbot, Upson | 45 min |
| Aug 9, 3:33 PM EDT | Special Weather Statement | FFC | Pike | 27 min |
| Aug 9, 3:41 PM EDT | Special Weather Statement | FFC | Crawford, Taylor, Upson | 49 min |
| Aug 9, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe, Pike, Upson | 52 min |
| Aug 9, 4:08 PM EDT | Special Weather Statement | FFC | Banks | 52 min |
| Aug 9, 4:13 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 32 min |
| Aug 9, 4:16 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 44 min |
| Aug 9, 4:39 PM EDT | Special Weather Statement | FFC | Houston, Peach, Twiggs | 36 min |
| Aug 9, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 47 min |
| Aug 9, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones | 47 min |
| Aug 9, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Stewart | 36 min |
| Aug 9, 4:55 PM EDT | Special Weather Statement | FFC | Emanuel | 50 min |
| Aug 9, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson | 45 min |
| Aug 9, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 42 min |
| Aug 9, 5:13 PM EDT | Special Weather Statement | FFC | Treutlen | 32 min |
| Aug 9, 5:13 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Wilkinson | 35 min |
| Aug 9, 5:21 PM EDT | Special Weather Statement | FFC | Telfair | 24 min |
| Aug 9, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 36 min |
| Aug 9, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 30 min |
| Aug 9, 5:54 PM EDT | Special Weather Statement | FFC | Toombs | 36 min |
| Aug 9, 6:08 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 26 min |
| Aug 9, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 25 min |
| Aug 9, 7:29 PM EDT | Special Weather Statement | FFC | Morgan | 31 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.